My husband received Fragmin injections in his tummy for 3 days while in the hospital because the doctors suspected he had pulmonary embolism. CT scan after showed he did not have PE. He had bleeding in his psoas muscle and hematoma in his groin. His left thigh is numb and could not walk. After a week, he is feeling some pain in his left thigh, off and on. We are still waiting for a Physical Therapist to work on his leg. Is the pain he is feeling now a good sign or a bad sign? Can I give him something to relieve the pain?
madam, what your husband is going through is side effects of inj.fragmin which temporarily reduces ones clott forming capacity in response to minor injury.all you can do is get blood test done for BT/CT and PT time.treatment wise -rest,ice fomentation,vit-c,inj.vit-k,and to reduce pain give him pain killer like tramadol-paracetamol combination. wish him good health from my side.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]